Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 3, NWS San Angelo, TX

January 29, 200821 counties in Texas

NWS San Angelo, TX issued this red flag warning at Jan 29, 2008, 9:18 PM CST for 21 counties in Texas. It took effect at Jan 30, 2008, 11:28 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2008, 9:18 PM CST (03:18 UTC)
In effect from
Jan 30, 2008, 11:28 AM CST
Expired
Jan 30, 2008, 6:00 PM CST
In force
7 hr
Issued by
NWS San Angelo, TX
All 21 counties

Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 71 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3708 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KSJT 300318
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
918 PM CST TUE JAN 29 2008

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ON WEDNESDAY...

.ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS
ON WEDNESDAY. OUT AHEAD OF THIS SYSTEM...SOUTH WINDS WILL DEVELOP
BY EARLY WEDNESDAY MORNING AND BECOME GUSTY BY MIDDAY. THE 20 FT
WIND SPEEDS WILL WILL BE 20 TO 25 MPH DURING WEDNESDAY AFTERNOON...
AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH ARE LIKELY. RELATIVE
HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT ACROSS THE BIG
COUNTRY...CONCHO VALLEY AND HEARTLAND AREAS.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-301200-
/O.UPG.KSJT.FW.A.0003.080130T1800Z-080131T0000Z/
/O.NEW.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
918 PM CST TUE JAN 29 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

FROM MIDDAY THROUGH THE AFTERNOON HOURS...SOUTH WINDS AT THE 20 FT 
LEVEL WILL BE 20 TO 25 MPH... AND OCCASIONAL WIND GUSTS OF 35 TO
40 MPH WILL ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO OR
BELOW 20 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS84 KSJT 301005
RFWSJT

RED FLAG WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
405 AM CST WED JAN 30 2008

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...

.ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS
TODAY. OUT AHEAD OF THIS SYSTEM...SOUTH WINDS WILL DEVELOP THIS
MORNING AND BECOME GUSTY BY MIDDAY. THE 20 FT WIND SPEEDS WILL
WILL BE 20 TO 25 MPH THIS AFTERNOON...AND OCCASIONAL WIND GUSTS
OF 35 TO 40 MPH ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO
OR BELOW 20 PERCENT ACROSS THE BIG COUNTRY...CONCHO VALLEY AND
HEARTLAND AREAS.

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-302200-
/O.NEW.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/
/O.CON.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
405 AM CST WED JAN 30 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS 
ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON.

SOUTH WINDS AT THE 20 FT LEVEL WILL BE 20 TO 25 MPH...AND
OCCASIONAL WIND GUSTS OF 35 TO 40 MPH WILL ARE LIKELY. RELATIVE
HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT.

ALSO...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY
DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR
REMAINING IN PLACE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TXZ076>078-168>170-302200-
/O.NEW.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/
CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON-
405 AM CST WED JAN 30 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON. 

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY DUE TO
STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING
IN PLACE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS84 KSJT 301728 AAA
RFWSJT

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1128 AM CST WED JAN 30 2008

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY...

.ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS
TODAY. AHEAD OF THIS SYSTEM...SOUTH WINDS HAVE INCREASED AND
BECOME GUSTY. THE 20 FT WIND SPEEDS WILL WILL BE 20 TO 25 MPH THIS
AFTERNOON...AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH ARE ALSO
POSSIBLE. RELATIVE HUMIDITY VALUES WILL DROP TO...OR BELOW 20
PERCENT ACROSS THE BIG COUNTRY...CONCHO VALLEY...HEARTLAND AREAS
AND NORTHERN EDWARDS PLATEAU.

TXZ076>078-310130-
/O.EXA.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/
/O.CON.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/
CROCKETT-SCHLEICHER-SUTTON-
1128 AM CST WED JAN 30 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON. 

SOUTH WINDS OF 20 TO 25 MPH...GUSTING TO 35 MPH AT TIMES WILL
AFFECT THE NORTHERN EDWARDS PLATEAU THIS AFTERNOON. RELATIVE
HUMIDITY VALUES WILL DROP TO 20 PERCENT OR LESS AS WELL. THIS WILL
CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH AND SPREAD. DO
NOT THROW CIGARETTES ONTO THE GROUND OF OUT OF MOVING VEHICLES.
AVOID DRIVING THROUGH TALL GRASS...AND AVOID OUTDOOR ACTIVITIES
THAT MAY PRODUCE FLAMES OR SPARKS. 

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY DUE
TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR
REMAINING IN PLACE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154-
155-310130-
/O.CON.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/
/O.CON.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL-
THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-
MCCULLOCH-SAN SABA-
1128 AM CST WED JAN 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

SOUTH WINDS AT THE 20 FT LEVEL WILL BE 20 TO 25 MPH...AND
OCCASIONAL WIND GUSTS OF 35 TO 40 MPH WILL ARE LIKELY. RELATIVE
HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT. THIS WILL
CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH AND SPREAD. DO
NOT THROW CIGARETTES ONTO THE GROUND OF OUT OF MOVING VEHICLES.
AVOID DRIVING THROUGH TALL GRASS...AND AVOID OUTDOOR ACIDIFIES
THAT MAY PRODUCE FLAMES OR SPARKS. 

ALSO...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY
DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR
REMAINING IN PLACE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

TXZ168>170-310130-
/O.CON.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/
MENARD-KIMBLE-MASON-
1128 AM CST WED JAN 30 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON. 

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY DUE TO
STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING
IN PLACE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jan 29, 9:13 PM CST, 5 minutes earlier.

Area forecast discussion, Jan 29, 9:13 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
913 PM CST TUE JAN 29 2008

.UPDATE...
FIRST OF ALL...WINDS HAVE GONE LIGHT...AND WITH A VERY DRY AIR
MASS IN PLACE...EXPECT TEMPERATURES TO FALL QUICKLY. HAVE DROPPED
THE LOWS ACROSS THE BIG COUNTRY A FEW DEGREES THIS EVENING...
ALTHOUGH DO THINK THAT THEY WILL BEGIN TO STABILIZE AS SOUTH WINDS
BECOME MORE A LITTLE STRONGER AFTER MIDNIGHT. REMAINDER OF
FORECAST GOOD FOR NOW.

&&

.FIRE WEATHER...
DRY AIR MASS IN PLACE...SOUTH WINDS RETURNING AND INCREASING...AND
DRY FUELS ALL COMBINING TO MAKE WEDNESDAY AFTERNOON ANOTHER
CRITICAL FIRE WEATHER DAY. WINDS NOWHERE NEAR AS STRONG AS THEY
WERE TODAY...AND IN FACT MAY END UP A LITTLE MARGINAL TO ACTUALLY
HIT THE NEEDED CRITERIA...BUT CLOSE ENOUGH TO WARRANT AN UPGRADE
TO A WARNING. JUST NOT GOING TO MESS AROUND WHEN THE OTHER FACTORS
ARE SO STRONG.

&&

.PREV DISCUSSION... /ISSUED 551 PM CST TUE JAN 29 2008/

AVIATION...
NORTH WINDS WILL CONTINUE TO DIMINISH THROUGH LATE EVENING TO
LESS THAN 10 KT. WINDS WILL VEER TO THE SOUTHEAST TONIGHT. A LOW-
LEVEL JET WILL DEVELOP OVERNIGHT AND CONTINUE ON WEDNESDAY...AS AN
UPPER TROUGH DIGS INTO THE SOUTHERN ROCKIES. BY EARLY WEDNESDAY
MORNING...GUSTY SOUTH WINDS WILL DEVELOP ACROSS THE BIG COUNTRY.
THE SOUTH WINDS WILL INCREASE AREAWIDE DURING THE DAY WEDNESDAY.
GUSTS OF 30-35 KT WILL LIKELY OCCUR ACROSS THE BIG COUNTRY AND
CONCHO VALLEY. THE BLOWING DUST ACROSS SOUTHERN SECTIONS OF WEST
CENTRAL TEXAS IS SETTLING THIS EVENING...AND VISIBILITY WILL QUICKLY
IMPROVE BEFORE 03Z. VFR CONDITIONS ARE EXPECTED AREAWIDE TONIGHT
THROUGH WEDNESDAY.

PREV DISCUSSION... /ISSUED 314 PM CST TUE JAN 29 2008/

SHORT TERM...

WINDS HAVE BEGIN TO DIMINISH THIS AFTERNOON AS THE STRONG UPPER
LEVEL SHORTWAVE HAS MOVED NORTHEAST ACROSS THE PANHANDLE TOWARDS
THE GREAT LAKES REGION...WITH A SURFACE HIGH MOVING ACROSS WEST
CENTRAL TEXAS THIS EVENING. A PACIFIC COLD FRONT AND A DRY LINE
ASSOCIATED WITH THE UPPER LEVEL TROUGH HAS BROUGHT VERY DRY AIR...
DEW POINTS IN THE SINGLE DIGITS ACROSS THE REGION...THIS COMBINED
WITH THE LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOW
TO MID 20S OVERNIGHT...SO HAVE GONE A LITTLE BELOW THE MET GUIDANCE.

LONG TERM...

GUSTY SOUTH WINDS  REDEVELOP WEDNESDAY AS THE NEXT UPPER TROUGH DIGS
INTO THE 4-CORNERS REGION AND LEE SURFACE TROUGH DEVELOPS. WITH
SOUTH WINDS ...CLEAR SKIES AND DRY AIR IN PLACE...HAVE GONE ABOVE
GUIDANCE FOR AFTERNOON HIGHS. THE COMBINATION OF GUSTY CONDITIONS
.DRY AIR AND WARM TEMPERATURES WILL RESULT IN ANOTHER ELEVATED
FIRE DANGER FOR WEDNESDAY. THE SOUTH WINDS WILL BEGIN TO BRING BACK
MOISTURE BUT WITH DEW POINTS WILL STILL BE IN THE TEENS FOR MOST OF
THE AFTERNOON HOURS. THE GFS AND ECMWF HAVE COME IN MORE TO AN
AGREEMENT WITH AN OPEN WAVE TROUGH MOVING EASTWARD ACROSS NORTH
CENTRAL TEXAS ON THURSDAY...THE NAM/WRF IS  SHOWING THE TROUGH MORE
AS A CLOSED LOW...CHOOSE TO GO TO WITH THE GFS/ECMWF
SOLUTIONS...WHICH KEEPS WEST CENTRAL TEXAS DRY...A COLD FRONT
ASSOCIATED WITH THE UPPER LEVEL TROUGH WILL MOVE ACROSS WEST CENTRAL
TEXAS THURSDAY MORNING...SHOULD KEEP AFTERNOON HIGHS ON THE COLD
SIDE WITH HIGHS IN THE 40S  TO LOW 50S...SO HAVE LOWERED
TEMPERATURES A COUPLE OF DEGREES. HAVE KEPT A SLIGHT CHANCE FOR
SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HILL COUNTRY...BUT
THE BETTER MOISTURE WILL BE TO THE EAST AND  NORTHEAST OF WEST
CENTRAL TEXAS.

FOR THE LAST PART OF THE WORK WEEK AND THE WEEKEND...VERY MILD AND
DRY CONDITIONS ARE EXPECTED AS THE UPPER LEVEL FLOW ALOFT IS NEARLY
ZONAL...AFTERNOON HIGHS WILL BE IN THE UPPER 60S ON FRIDAY AND IN
THE 70S FOR THE WEEKEND.

FOR THE FIRST PART OF NEXT WEEK...THE MODELS HAVE ANOTHER UPPER
LEVEL TROUGH MOVING ACROSS THE SOUTHWESTERN STATES INTO CENTRAL
TEXAS THE FIRST PART OF THE WEEK...GFS HAS A STRONGER UPPER LEVEL
TROUGH...IS FARTHER SOUTH  AND WETTER THAN THE ECMWF...MADE NO BIG
CHANGES IN THE GRIDS...WILL WAIT FOR MORE RUN CONSISTENCY BEFORE
MAKING ANY DRASTIC CHANGES...FOR NOW HAVE KEPT THE ABOVE NORMAL
TEMPERATURES AND A SLIGHT CHANCE FOR SHOWERS ACROSS THE EASTERN HALF
OF WEST CENTRAL TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 29  64  36  48 /   0   0  10  10
SAN ANGELO 	 25  66  37  50 /   0   0   0   0
JUNCTION 	 22  64  39  57 /   0   0  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 6 PM CST WEDNESDAY FOR BROWN-
CALLAHAN-COKE-COLEMAN-CONCHO-FISHER-HASKELL-IRION-JONES-
MCCULLOCH-NOLAN-RUNNELS-SAN SABA-SHACKELFORD-STERLING-TAYLOR-
THROCKMORTON-TOM GREEN.

&&

07
Hazardous weather outlook, Jan 29, 2:39 PM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
239 PM CST TUE JAN 29 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-302045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
239 PM CST TUE JAN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG NORTHWEST WINDS AND CRITICAL FIRE DANGER WILL CONTINUE FOR
THE NEXT SEVERAL HOURS. AROUND SUNSET...WINDS WILL DIMINISH AND
FIRE DANGER WILL DECREASE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY ELEVATED TO CRITICAL FIRE DANGER WILL CONTINUE FOR MOST OF
THIS WEEK. LOOK FOR AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES TO
DROP INTO THE TEENS ACROSS MOST OF WEST CENTRAL TEXAS AGAIN TOMORROW
AFTERNOON. WITH STRONG SOUTH WINDS LIKELY TOMORROW...EXPECT
ANOTHER RED FLAG WARNING FOR MAINLY THOSE LOCATIONS NORTH OF
INTERSTATE 10. ANOTHER STRONG COLD FRONT WILL MOVE SOUTH ACROSS
WEST CENTRAL TEXAS THURSDAY. THUS...WATCH FOR ANOTHER RED FLAG
WARNING THEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

23/HUBER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 3:51 AM CSTLake Wind AdvisorySJTHaskell, Jones, Nolan, Taylor12 hr
Jan 30, 4:05 AM CSTFire Weather WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more24 hr
Jan 30, 4:14 PM CSTWind AdvisorySJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more23 hr

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.